American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22A26) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Gerhard Gierz. A compact semilattice on the Hilbert cube with no interval homomorphism . Proc. Amer. Math. Soc. 101 (1987) 592-594. MR 911014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] D. R. Brown and J. W. Stepp. Inner points and breadth in certain compact semilattices . Proc. Amer. Math. Soc. 84 (1982) 581-587. MR 643754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jimmie D. Lawson. Algebraic conditions leading to continuous lattices . Proc. Amer. Math. Soc. 78 (1980) 477-481. MR 556616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Karl H. Hofmann and Jimmie D. Lawson. The spectral theory of distributive continuous lattices . Trans. Amer. Math. Soc. 246 (1978) 285-310. MR 515540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1